# SDR 9JLA2020120919224

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N44CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605624
- Aircraft time: 5,164 hours, 4,452 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ENGINE FIRE WARNING ANNUNCIATOR ILLUMINATED ON CLIMB-OUT WITH CLIMB POWER SETTING ON THE LEFT ENGINE.  THE ANNUNCIATOR WENT OUT WHEN THE THROTTLE WAS REDUCED.  THE CREW ALSO INDICATED THAT THE ANNUNCIATOR REMAINED OUT THROUGH THE REMAINING FLIGHT.  THE MAINTENANCE VENDOR ACCESSED THE LEFT ENGINE FIRE LOOP AND FOUND THE LOOP CLOSE TO THE START VALVE BLEED AIR LINE.  THE MX VENDOR REPOSITIONED THE LOOP AS REQUIRED.  PERFORMED ENGINE RUNS TO POWER WITH NO LEAKS NOTED AND NO FIRE WARNING ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
